Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDiscrete comprehensive Gröbner bases
Author(s)
TypeArticle in Conference Proceedings
AbstractWe show special types of comprehensive Gröbner bases can be defined and calculated as the applications of Gröbner bases in polynomial rings over Von Neumann regular rings.
ISBN1-58113-417-7
URL http://doi.acm.org/10.1145/384101.384140
LanguageEnglish
Pages292-296
PublisherACM Press
AddressNew York, NY, USA
Year2001
Translation No
Refereed No
ConferencenameInternational Symposium on Symbolic and Algebraic Computation 2001
Webmaster